MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH 360 ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEIVCE

CARDIOVASCULAR SYSTEMS, INC. STEALTH 360 ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEIVCE
Model Number PRD-SC30-MICRO
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The oad was returned to csi.Analysis revealed adhered biological material on the driveshaft proximal to the crown section.The material did not cause any resistance when passing a wire through.The biological material accumulation may be related to the reported complaint, however, cannot be confirmed.No damage or abnormalities were observed with the driveshaft or crown that could have contributed to the perforation or accumulating material.Diagnostic analysis revealed two low speed treatments that ended in a stall event.The root cause of the reported event was unable to be determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Investigation conclusion code 22: the diamondback 360® coronary orbital atherectomy system instructions for user manual states that a perforation of vessels is a potential adverse event that may occur and/or require intervention with use of the system.Csi id: (b)(4).
 
Event or Problem Description
During treatment in the distal anterior tibial artery (at) and dorsalis pedis artery (dp), the stealth 360 orbital atherectomy device (oad) made a slipping noise.The oad was in the subintimal space.The oad was removed and tissue was observed on the sheath.Angiographic imaging revealed a perforation of the dp.Balloon tamponade was performed to resolve the perforation.Balloon angioplasty was performed to complete the procedure.The patient was stable.

Brand Name
STEALTH 360 ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEIVCE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
tonia moskalets
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key16702076
Report Number3004742232-2023-00095
Device Sequence Number19752194
Product Code MCW
UDI-Device Identifier10850000491264
UDI-Public(01)10850000491264(17)250131(10)471289-1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberPRD-SC30-MICRO
Device Catalogue Number7-10059-01
Device Lot Number471289-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight104 KG
Patient RaceWhite